# SDR REXA2022082401947

- Difficulty date: August 20, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 27,978 hours, 28,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED - RBL27,FS 559.00+80-559.00+96	REPLACED CORRODED SEAT TRACK
